# SDR ASOA2012120402593

- Difficulty date: November 7, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT PLATE CORRODED BETWEEN FS 559+80 AND 559+112.   REMOVED CORROSION FROM LT FLOOR SUPPORT PLATE IAW SRM 51-21-06 13 EA LOCATIONS.
